# SDR R61A201303230311

- Difficulty date: March 23, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N817MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000038
- Aircraft time: 22,864 hours, 16,902 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Plug
- Part number: 41191132501
- Condition: Misinstalled
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE EMERGENCY ABSORPTION SYSTEM QUADRANT PLUGS INSTALLED INCORRECTLY, AND DAMAGED ON SEATS 8D, 10CD, 13D, 14D, 15D, AND 17D.  MAINTENANCE REMOVED AND INSTALLED THE QUADRANT PLUGS IAW EMB 170 CMM 25-22-50.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
